A 21-year-old female asked:
Disclaimer

my girl is on accutane(20mg twice a day) for past one n a half month n she's experiencing dry stools, painful defecation, depression and crying spells?

1 doctor answer
Dr. Nguyen Nguyen
50 years experience Pediatrics
Bad side effects: Depression can be one of the serious side effects of the Accutane. Please call the dermatologist who prescribed it to her and report the problem. He probably will take her off the medicine and give her a different treatment regimen. Meanwhile, I would stop taking it until you get his advice.
Answered on May 16, 2016
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 17-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Acne Treatment: Please ask your parents to take you to a dermatologist so that you can learn all of your treatment options for your acne. Take care.
A male asked:
Dr. Otto Placik
34 years experience Plastic Surgery
Makeup VLPL: Makeup may be your best option to camouflage the red appearance. However, depending on the resources available to you vlpl may be an option but is gen ... Read More
A male asked:
Dr. Robert Jackson
43 years experience Dermatology
Probably: Probably but see your dermatologist for evaluation and to discuss treatment options.
1
1 comment
A male asked:
Dr. Ed Friedlander
44 years experience Pathology
Won't work: In spite of what you've read on entertainment websites, topical oils won't touch acne scars. I'm glad you're finally getting proper treatment. If you ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month